# SDR COEA2020091002811

- Difficulty date: September 9, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,288 hours, 30,363 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051201
- Part serial: 517
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1704, ENROUTE HNL-OGG/AIR TURNBACK DISCREPANCY.  NO PRESSURIZATION ON CLIMB OUT, DUCT TEMP OVER 50 DEGREES C.  AIRCRAFT WAS RETURNED TO HNL, NO EMERGENCY DECLARED.  LANDED WITHOUT INCIDENT.  MAINTENANCE DEFERRED.  MAINTENANCE REPLACED THE AIR CYCLE UNIT AND TIC VALVE.  PRESSURIZATION TEST AND OPS CHECKS GOOD.  DEFERRAL CLEARED.  AIR CYCLE UNIT PN 2205120-1 SN 517, TIC VALVE PN 2214805-2.
